# SDR SWAA011844

- Difficulty date: June 27, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 61,712 hours, 67,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: WN0190
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EMERGENCY EXIT LIGHTS INOP AT FWD FUSELAGE EXTERIOR.  REMOVED AND  REPLACED BATTERY PACK PER MM.
